Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (5): 812-826    DOI: 10.1007/s10114-017-7190-3
Articles Current Issue| Next Issue| Archive| Adv Search |
On Absolute Nörlund Spaces and Matrix Operators
G. Canan HAZAR, M. Ali SARIGöL
Department of Mathematics, Faculty of Science and Arts, Pamukkale University, 20070 Denizli, Turkey

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7